# SDR IPXA2017012313079

- Difficulty date: December 29, 2016
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 60,626 hours, 15,339 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 6224506
- Part serial: 011
- Condition: Chafed
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, RT NR 1 SLAT INBOARD RIB CHAFED.  REPAIRED THE RIB IAW EA 011-5754-01-A6578 REV. IR AND EO MD11-5750-63016-A.  (MAJOR)
